Journal article icon

Journal article

Manifestly dual-conformal loop integration

Abstract:

Local, manifestly dual-conformally invariant loop integrands are now known for all finite quantities associated with observables in planar, maximally supersymmetric Yang-Mills theory through three loops. These representations, however, are not infrared-finite term by term and therefore require regularization; and even using a regulator consistent with dual-conformal invariance, ordinary methods of loop integration would naively obscure this symmetry. In this work, we show how any planar loop ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.nuclphysb.2019.03.022

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-9897-5812
Publisher:
Elsevier
Journal:
Nuclear Physics B More from this journal
Volume:
942
Pages:
251-302
Publication date:
2019-05-01
Acceptance date:
2019-03-30
DOI:
ISSN:
0550-3213
Keywords:
Pubs id:
pubs:965601
UUID:
uuid:1c7243fd-e823-4657-9cb2-bae79c47c2a4
Local pid:
pubs:965601
Source identifiers:
965601
Deposit date:
2019-04-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP